Per citar aquest document:
Web of Science: 28 cites,
Speed of reaction-diffusion fronts in spatially heterogeneous media
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Departament de Física)
Fort Viader, Joaquim (Universitat de Girona. Departament de Física)
Rotstein, Horacio G. (Boston University. Department of Mathematics)
Fedotov, Sergei (University of Manchester. Institute of Science and Technology. Department of Mathematics)

Data: 2003
Resum: The front speed problem for nonuniform reaction rate and diffusion coefficient is studied by using singular perturbation analysis, the geometric approach of Hamilton-Jacobi dynamics, and the local speed approach. Exact and perturbed expressions for the front speed are obtained in the limit of large times. For linear and fractal heterogeneities, the analytic results have been compared with numerical results exhibiting a good agreement. Finally we reach a general expression for the speed of the front in the case of smooth and weak heterogeneities.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 68, Number 4 (October 2003) , p. 041105/1-041105/11, ISSN 1539-3755

DOI: 10.1103/PhysRevE.68.041105

11 p, 128.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-13, darrera modificació el 2017-10-15

   Favorit i Compartir